skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục

Kết quả 1 - 20 của 26  trong Tất cả tài nguyên

Kết quả 1 2 next page
Lọc theo: Chủ đề: 62c15 xóa
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On improved estimation under Weibull model

Tanaka, Hidekazu ; Pal, Nabendu ; Lim, Wooi K

Journal of Statistical Theory and Practice: Advances in Statistical Planning and Inference, 02 January 2018, Vol.12(1), pp.48-65 [Tạp chí có phản biện]

ISSN: 1559-8608 ; E-ISSN: 1559-8616 ; DOI: 10.1080/15598608.2017.1305921

Truy cập trực tuyến

Phiên bản sẵn có
2
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A Note on Admissibility When Precision is Unbounded

Anderson, Charles ; Pal, Nabendu

Ann. Statist. 23, no. 2 (1995), 593-597 [Tạp chí có phản biện]

ISSN: 0090-5364 ; DOI: doi:10.1214/aos/1176324537

Truy cập trực tuyến

Phiên bản sẵn có
3
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On Bayesian estimation from exponential distribution based on records

Asgharzadeh, A

Journal of the Korean Statistical Society, 2009, Vol.38(2), pp.125-130 [Tạp chí có phản biện]

ISSN: 1226-3192 ; DOI: 10.1016/j.jkss.2008.07.006

Truy cập trực tuyến

Phiên bản sẵn có
4
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

The Stein Paradox in the Sense of the Pitman Measure of Closeness

Sen, Pranab Kumar ; Kubokawa, Tatsuya ; Saleh, A. K. Md. Ehsanes

Ann. Statist. 17, no. 3 (1989), 1375-1386 [Tạp chí có phản biện]

ISSN: 0090-5364 ; DOI: doi:10.1214/aos/1176347276

Truy cập trực tuyến

Phiên bản sẵn có
5
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Admissibility and minimaxity of Bayes estimators for a normal mean matrix

Tsukuma, Hisayuki

Journal of Multivariate Analysis, 2008, Vol.99(10), pp.2251-2264 [Tạp chí có phản biện]

ISSN: 0047-259X ; E-ISSN: 1095-7243 ; DOI: 10.1016/j.jmva.2008.02.012

Truy cập trực tuyến

Phiên bản sẵn có
6
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On minimaxity and admissibility of hierarchical Bayes estimators

Kubokawa, Tatsuya ; Strawderman, William E

Journal of Multivariate Analysis, 2007, Vol.98(4), pp.829-851 [Tạp chí có phản biện]

ISSN: 0047-259X ; E-ISSN: 1095-7243 ; DOI: 10.1016/j.jmva.2006.08.009

Truy cập trực tuyến

Phiên bản sẵn có
7
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Characterization of Bayes procedures for multiple endpoint problems and inadmissibility of the step-up procedure

Cohen, Arthur ; Sackrowitz, Harold B.

Ann. Statist. 33, no. 1 (2005), 145-158 [Tạp chí có phản biện]

ISSN: 0090-5364 ; E-ISSN: 2168-8966 ; DOI: doi:10.1214/009053604000000986

Truy cập trực tuyến

Phiên bản sẵn có
8
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A Sharp Necessary and Sufficient Condition for Inadmissibility of Estimators in a Control Problem

Srinivasan, C.

Ann. Statist. 12, no. 3 (1984), 927-944 [Tạp chí có phản biện]

ISSN: 0090-5364 ; DOI: doi:10.1214/aos/1176346712

Truy cập trực tuyến

Phiên bản sẵn có
9
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Improving on MLE of coefficient matrix in a growth curve model

Kubokawa, T ; Saleh, A.K.Md.E ; Morita, K

Journal of Statistical Planning and Inference, 1992, Vol.31(2), pp.169-177 [Tạp chí có phản biện]

ISSN: 0378-3758 ; E-ISSN: 1873-1171 ; DOI: 10.1016/0378-3758(92)90027-P

Truy cập trực tuyến

Phiên bản sẵn có
10
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

An approach to improving the James-Stein estimator

Kubokawa, Tatsuya

Journal of Multivariate Analysis, 1991, Vol.36(1), pp.121-126 [Tạp chí có phản biện]

ISSN: 0047-259X ; E-ISSN: 1095-7243 ; DOI: 10.1016/0047-259X(91)90096-K

Truy cập trực tuyến

Phiên bản sẵn có
11
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Inadmissibility of Studentized Tests for Normal Order Restricted Models

Cohen, Arthur ; Sackrowitz, H. B.

Ann. Statist. 21, no. 2 (1993), 746-752 [Tạp chí có phản biện]

ISSN: 0090-5364 ; DOI: doi:10.1214/aos/1176349148

Truy cập trực tuyến

Phiên bản sẵn có
12
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A sequence of improvements over the James-Stein estimator

Guo, Ying (Ingrid) Yueh ; Pal, Nabendu

Journal of Multivariate Analysis, 1992, Vol.42(2), pp.302-317 [Tạp chí có phản biện]

ISSN: 0047-259X ; E-ISSN: 1095-7243 ; DOI: 10.1016/0047-259X(92)90050-P

Truy cập trực tuyến

Phiên bản sẵn có
13
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

General Admissibility and Inadmissibility Results for Estimation in a Control Problem

Berger, James O. ; Berliner, L. Mark ; Zaman, Asad

Ann. Statist. 10, no. 3 (1982), 838-856 [Tạp chí có phản biện]

ISSN: 0090-5364 ; DOI: doi:10.1214/aos/1176345875

Truy cập trực tuyến

Phiên bản sẵn có
14
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Improving on Inadmissible Estimators in the Control Problem

Berliner, L. Mark

Ann. Statist. 11, no. 3 (1983), 814-826 [Tạp chí có phản biện]

ISSN: 0090-5364 ; DOI: doi:10.1214/aos/1176346248

Truy cập trực tuyến

Phiên bản sẵn có
15
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

All Admissible Linear Estimators of the Vector of Gamma Scale Parameters with Application to Random Effects Models

Farrell, Roger H. ; Klonecki, Witold ; Zontek, Stefan

Ann. Statist. 17, no. 1 (1989), 268-281 [Tạp chí có phản biện]

ISSN: 0090-5364 ; DOI: doi:10.1214/aos/1176347015

Truy cập trực tuyến

16
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Inadmissibility Results for Generalized Bayes Estimators of Coordinates of a Location Vector

Berger, James O.

Ann. Statist. 4, no. 2 (1976), 302-333 [Tạp chí có phản biện]

ISSN: 0090-5364 ; DOI: doi:10.1214/aos/1176343409

Truy cập trực tuyến

Phiên bản sẵn có
17
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Choice of hierarchical priors: admissibility in estimation of normal means

Berger, James O. ; Strawderman, William E.

Ann. Statist. 24, no. 3 (1996), 931-951 [Tạp chí có phản biện]

ISSN: 0090-5364 ; DOI: doi:10.1214/aos/1032526950

Truy cập trực tuyến

Phiên bản sẵn có
18
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Estimation of scale parameter under entropy loss function

Parsian, Ahmad ; Nematollahi, Nader

Journal of Statistical Planning and Inference, 1996, Vol.52(1), pp.77-91 [Tạp chí có phản biện]

ISSN: 0378-3758 ; E-ISSN: 1873-1171 ; DOI: 10.1016/0378-3758(95)00026-7

Truy cập trực tuyến

Phiên bản sẵn có
19
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

All estimates with a given risk, Riccati differential equations and a new proof of a theorem of Brown

Dasgupta, Anirban ; Strawderman, William E.

Ann. Statist. 25, no. 3 (1997), 1208-1221 [Tạp chí có phản biện]

ISSN: 0090-5364 ; DOI: doi:10.1214/aos/1069362745

Truy cập trực tuyến

Phiên bản sẵn có
20
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A General Theorem on Decision Theory for Nonnegative Functionals: with Applications

Dasgupta, Anirban

Ann. Statist. 17, no. 3 (1989), 1360-1374 [Tạp chí có phản biện]

ISSN: 0090-5364 ; DOI: doi:10.1214/aos/1176347275

Truy cập trực tuyến

Phiên bản sẵn có

Kết quả 1 - 20 của 26  trong Tất cả tài nguyên

Kết quả 1 2 next page

Chủ đề của tôi

  1. Thiết lập

Refine Search Results

Mở rộng kết quả tìm kiếm

  1.   

Lọc kết quả

Năm xuất bản 

Từ đến
  1. Trước1982  (4)
  2. 1982đến1985  (3)
  3. 1986đến1991  (6)
  4. 1992đến1996  (7)
  5. Sau 1996  (6)
  6. Lựa chọn khác open sub menu

Gợi ý tìm kiếm

Bỏ qua truy vấn này và tìm kiếm mọi thứ

theo tác giả:

  1. Cohen, Arthur
  2. James O. Berger
  3. Kubokawa, T
  4. Berger, James O
  5. Pal, Nabendu

Đang tìm Cơ sở dữ liệu bên ngoài...